# SDR SWAA2021081599206

- Difficulty date: July 9, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT AFT CARGO BAY BS767 - BS787 RBL21 WL157. / REMOVED AND REPLACED NEW SHIELD AT AFT CARGO BAY B/S 767-B/S 787 RBL21 WL157 P/N 146A8127U12 PO #774635/1 SRM 51-40-02 AND DWG 146A0081 REV: A 59899U 17JUL20
